Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sore throat, runny nose, pink eyes. Taken Nyquil and Dayquil. What is wrong?

Hello,
Six days ago, i had a sore throat, so every time I swallow, my throat would hurt so I went to see a nurse. she recommended my some nyquil and dayquil. so I have been taking those and sleeping a lot these past days, but now, I have a sore throat, mucus, runny nose, and pink eyes. and I am now taking advil and tylenol, I don't know what's wrong with me, please help
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

This is acute sinusitis affecting eyes also. There is postnasal drip with thick mucus on back of throat and the symptoms appear like this. Take Merogyl 200 mg bd for 5 days.

Tab Montair fx [Montelucast and Fexofenadine combination bd syrup Tossex 1 tsf night (Codeine and CPM combination)] Syrup Gelusil 1 tsf bd.

Apply Neosporin H eye ointment in nose bd. Put 2 drops of sea water in each nose during night .

No steam. Take Tab Metrogyl for 5 days and other medicines for 2 week. Add Dic;o as pain killer and Meftal for pain.

Hope I have answered your query. Let me know if I can assist you further.

Regards,

Dr. Suman Kumar
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor